Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1962, Volume 2, Number 4, Pages 717–723 (Mi zvmmf7896)  

This article is cited in 3 scientific papers (total in 4 papers)

Scientific communications

The use of ω2-distribution for error estimation in the calculation of integrals by the Monte Carlo method

I. M. Sobol'

Moscow

Full text: PDF file (635 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1963, 2:4, 808–816

Bibliographic databases:

Received: 08.12.1961

Citation: I. M. Sobol', “The use of ω2-distribution for error estimation in the calculation of integrals by the Monte Carlo method”, Zh. Vychisl. Mat. Mat. Fiz., 2:4 (1962), 717–723; U.S.S.R. Comput. Math. Math. Phys., 2:4 (1963), 808–816

Citation in format AMSBIB
\Bibitem{Sob62}
\by I.~M.~Sobol'
\paper The use of ω2-distribution for error estimation in the calculation of integrals by the Monte Carlo method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1962
\vol 2
\issue 4
\pages 717--723
\mathnet{http://mi.mathnet.ru/zvmmf7896}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0155418}
\zmath{https://zbmath.org/?q=an:0123.33102}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1963
\vol 2
\issue 4
\pages 808--816
\crossref{https://doi.org/10.1016/0041-5553(63)90545-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7896
  • http://mi.mathnet.ru/eng/zvmmf/v2/i4/p717

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Heinrich S., Sindambiwe E., “Monte Carlo complexity of parametric integration”, J Complexity, 15:3 (1999), 317–341  crossref  mathscinet  zmath  isi
    2. Heinrich S., “The multilevel method of dependent tests”, Advances in Stochastic Simulation Methods, Statistics for Industry and Technology, 2000, 47–61  mathscinet  zmath  isi
    3. Heinrich S., “Multilevel Monte Carlo methods”, Large-Scale Scientific Computing, Lecture Notes in Computer Science, 2179, 2001, 58–67  crossref  zmath  isi
    4. M. K. Kerimov, “On the 80th birthday of Il'ya Meierovich Sobol”, Comput. Math. Math. Phys., 47:7 (2007), 1065–1072  mathnet  crossref  mathscinet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:167
    Full text:95
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021